# SDR CALA2022010700067

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540 S37-38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7056 BULK CARGO COMPT - BELOW FLOOR SHEAR TIE CORROSION FOUND AT STA1540 S37R-S38R AS MARKED TRANSFER REF. NON - ROUTINE ZHF512861 AND ORIGINATED BY EMP V896820 BULK CARGO COMPT STA1540 BETWEEN STR37R AND 38R SHEAR TIE REPLACED AS PER SRM51-10-02 ATTACHED FORM 44-0008 ITEM1-11 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V926514 AND INSPECTED BY V912779 ADD EMP:V912779
